RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 239–240 (Mi umn6367)  

Mathematical Events in the USSR
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Multidimensional nomograms and webs

S. V. Smirnov


Full text: PDF file (258 kB)

Citation: S. V. Smirnov, “Multidimensional nomograms and webs”, Uspekhi Mat. Nauk, 18:3(111) (1963), 239–240

Citation in format AMSBIB
\Bibitem{Smi63}
\by S.~V.~Smirnov
\paper Multidimensional nomograms and webs
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn6367}


Linking options:
  • http://mi.mathnet.ru/eng/umn6367
  • http://mi.mathnet.ru/eng/umn/v18/i3/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019